Alert archive / Kansas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 39, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at May 18, 2025, 5:36 PM CDT for Cheyenne County, Kansas; Dundy County, Nebraska. It was in force for 54 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2025, 5:36 PM CDT (22:36 UTC)
- Expired
- May 18, 2025, 6:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Cheyenne County, KS, Dundy County, NE
The radar
The Goodland radar (KGLD), 85 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 5:41 PM CDT | HAIL 1.75 | 1 N Saint Francis, KS | Spotter reports hail up to golf ball in northern portion of Saint Francis. |
| May 18, 5:50 PM CDT | HAIL 1.75 | 8 N Saint Francis, KS | Delayed Entry. Social media report with picture of golf ball sized hail. |
| May 18, 6:15 PM CDT | HAIL 1 | 13 N Bird City, KS | Report of 1 inch hail north of Bird City. |
| May 18, 6:27 PM CDT | HAIL 1 | 2 E Parks, NE | Report from mPING: Quarter (1.00 in.). |
| May 18, 6:28 PM CDT | HAIL 1.5 | Benkelman, NE | Trained spotter reports hail up to one and a half an inch. |
| May 18, 6:28 PM CDT | HAIL 2 | Benkelman, NE | Trained spotter reports hail up to 2 inches with photos. |
| May 18, 6:31 PM CDT | HAIL 1.25 | 12 N Bird City, KS | |
| May 18, 6:32 PM CDT | HAIL 1 | 5 E Parks, NE | Report from mPING: Quarter (1.00 in.). |
| May 18, 6:37 PM CDT | HAIL 1.5 | 5 W Benkelman, NE | Report from mPING: Ping Pong Ball (1.50 in.). |
| May 18, 6:38 PM CDT | HAIL 1.75 | 5 W Benkelman, NE | Report from mPING: Golf Ball (1.75 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 2:57 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.6 hours before the alert went out and 299 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 723 J/kg
- Mixed-layer CIN
- -377 J/kg
- Mixed-layer LCL
- 1181 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
120
WUUS53 KGLD 182236
SVRGLD
KSC023-NEC057-182330-
/O.NEW.KGLD.SV.W.0039.250518T2236Z-250518T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
436 PM MDT Sun May 18 2025
The National Weather Service in Goodland has issued a
* Severe Thunderstorm Warning for...
Northeastern Cheyenne County in northwestern Kansas...
Central Dundy County in southwestern Nebraska...
* Until 530 PM MDT/630 PM CDT/.
* At 436 PM MDT/536 PM CDT/, a severe thunderstorm was located near
St. Francis, moving north at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Public. Quarter sized hail has been reported in St.
Francis.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
northeastern Cheyenne County in northwestern Kansas and central
Dundy Counties in southwestern Nebraska, including the following
locations... Parks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 800 PM MDT/900 PM CDT/ for
northwestern Kansas...and southwestern Nebraska.
&&
LAT...LON 4035 10135 3978 10158 3978 10182 4035 10179
TIME...MOT...LOC 2236Z 183DEG 33KT 3978 10176
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Trigg1 follow-up statement
664
WWUS53 KGLD 182310
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
510 PM MDT Sun May 18 2025
KSC023-NEC057-182330-
/O.CON.KGLD.SV.W.0039.000000T0000Z-250518T2330Z/
Cheyenne KS-Dundy NE-
510 PM MDT Sun May 18 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM
MDT/630 PM CDT/ FOR NORTHEASTERN CHEYENNE COUNTY IN NORTHWESTERN
KANSAS AND CENTRAL DUNDY COUNTIES IN SOUTHWESTERN NEBRASKA...
At 509 PM MDT/609 PM CDT/, a severe thunderstorm was located 5 miles
southwest of Benkelman, moving northeast at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Benkelman and Parks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM MDT/900 PM CDT/ for
northwestern Kansas...and southwestern Nebraska.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4035 10135 3978 10158 3978 10182 4035 10179
TIME...MOT...LOC 2309Z 205DEG 27KT 4000 10160
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TriggWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 5:08 PM CDT, 28 minutes earlier. Its key messages:
- Severe storms are forecast for this afternoon and evening, mainly between 3-8 PM MDT. While the majority of the area has a chance for severe storms, locales along and north of Interstate 70 are favored. Very large hail, damaging wind gusts and a few tornadoes are possible.
- Strong SW winds will develop behind a northward advancing dryline this afternoon, mainly along and south of I-70 where sustained winds at 30-40 mph may gust up to 55 mph for several hours prior to sunset.
- A few severe storms are possible east of Highway 83 Monday afternoon/evening. Severe weather potential may largely be confined to central and eastern Kansas.
Area forecast discussion, May 18, 5:08 PM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
408 PM MDT Sun May 18 2025
.KEY MESSAGES...
- Severe storms are forecast for this afternoon and evening,
mainly between 3-8 PM MDT. While the majority of the area has
a chance for severe storms, locales along and north of
Interstate 70 are favored. Very large hail, damaging wind
gusts and a few tornadoes are possible.
- Strong SW winds will develop behind a northward advancing
dryline this afternoon, mainly along and south of I-70 where
sustained winds at 30-40 mph may gust up to 55 mph for several
hours prior to sunset.
- A few severe storms are possible east of Highway 83 Monday
afternoon/evening. Severe weather potential may largely be
confined to central and eastern Kansas.
&&
.UPDATE...
Issued at 406 PM MDT Sun May 18 2025
Quick update to increase pops and add some blowing dust to the
plains based on recent radar and observation trends. Followed a
blend to the NAMNest in the short term with more coverage of
pops north of I-70. -KT
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 1155 AM MDT Sun May 18 2025
Shortwave energy rounding the eastern periphery of the western
CONUS trough will lift NNE-NE from the 4-Corners to northeast CO
will foster the development of a modest lee cyclone over
eastern Colorado and extreme western Kansas this afternoon.
Southerly flow on the eastern periphery of the upper trough (in
the lee of the central-southern Rockies) and deep vertical
mixing will assist the northward advancement of a pronounced
dryline this afternoon. By 00Z, guidance suggests that the NW-
SE oriented dryline will be situated along/near a line extending
southeastward from Yuma to Goodland and Scott City.
Environmental conditions are quite favorable for robust severe
weather, especially with southern and eastern extent into
central KS.. where rich low-level moisture beneath a pronounced
elevated mixed layer (700-500 mb lapse rates ~9 C/km) will
foster strong instability (3000-4000 J/kg mlcape). Current and
recent convection allowing guidance indicate two potential areas
of development along the dryline this afternoon: [1]
along/north of I-70 over portions of Yuma-Cheyenne-Sherman
counties ~21-22Z and [2] south of I-70 and along/east of Highway
83 (Gove County) ~22-23Z. Given that right-mover motion will be
from the SSW-SW (200-220 degrees) at ~30 knots, the 'window of
opportunity' for severe weather in the NWS Goodland county
warning area will be fairly short in duration (~4 hours), mainly
between ~21-02Z. Discrete supercells are likely to be the
primary mode. All severe hazards are on the table. Additional
development will occur the Goodland county warning area after
convection exits (~03-04Z this evening).. Strong southwest winds
and profoundly dry conditions are expected behind the dryline
(along/south of I-70), where forecast soundings indicate 35-45
knot flow throughout a very deep mixed layer.. and sustained
winds at 30-40 mph may gust up to 55 mph for several hours prior
to sunset.
Mon-Mon night: The western CONUS trough will evolve into a
broad (albeit complex) upper level low that slowly progresses
east across the Central/Northern Plains in this period. Guidance
suggests that shortwave energy lifting NNE into western Nebraska
(tonight) will evolve into cut-off, vertically stacked low over
South Dakota on Mon. In the lower levels.. a surface trough will
extend southward through central Nebraska and Kansas. While
scattered showers/storms are possible during the afternoon,
current indications are that.. severe weather potential will
likely be relegated to central-eastern KS (east of Hwy 283).
&&
.LONG TERM /MONDAY THROUGH SUNDAY/...
Issued at 1218 PM MDT Sun May 18 2025
For the extended period starting Tuesday a surface low remains
in place around the South Dakota/Minnesota/Nebraska/Iowa state
lines as breezy to gusty NW winds are forecast to continue
across the area in response to this low. Wind gusts of 45-55 mph
are currently forecast with sustained winds around 25-35 mph as
30 knot 850mb jet remain in place during the afternoon and a
45-50 knot 700mb jet remains in place, assuming if some mixing
can occur then would not be surprised if a rogue 60 mph gust
occurs if these trends hold. At this time Tuesday is forecast to
remain dry but if the low sets up a little further west then
some vorticity maxima may lead to some spotty showers through
the afternoon as well.
Wednesday morning as this low moves it a cold front and
associated surface high is forecast to move into the area which
is forecast to drop Wednesday morning lows into the 30s. An
associated surface high also moves into the area with the front
which is forecast to bring a period of lighter winds before they
shift to the west. If this shift to the west is slower to occur
then temperatures may drop even further which may bring some
frost or maybe freeze concerns to portions of the area which
would be impactful given we are well past our climatological
last freeze date. Luckily this surface high is forecast to be
short lived as a lee trough ahead of western CONUS ridging
develops and pushes this out of the area. Some guidance does
indicate a weak wave moving through with this activity which may
try to spark some storms during the evening hours so will need
to keep an eye on this.
Thursday and through the remainder of the extended period weak
mid level ridging is forecast to take place across the Inter
Mountain west which if current placement holds puts the region
on the eastern periphery of this feature. Typically in these
patterns weak waves that are not handled well by long range
deterministic guidance moves through the area; what makes this
interesting is that there are already some signals are some
embedded waves which makes me think that another active pattern
may emerge late week and next weekend. With this still being 5-7
days out a lot can and will change but it does appear that
additional potential for severe weather may return again for
portions of the area.
As for temperatures for the extended period. Tuesday is
forecast to start out fairly cool with high sin the mid 60s to
low 70s across the area before warming back into the upper 70s
my Wednesday and into the mid 80s again Friday especially as
that ridge begins to make itself known. For low temperatures as
mentioned above, some concern for frost and maybe freeze to
start the period before a recover to more seasonable lows in the
upper 50s and mid 50s by the latter portion of the week.
&&
.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1155 AM MDT Sun May 18 2025
GLD: A brief thunderstorm is possible in vicinity of the
Goodland terminal late this afternoon (~22-23Z). Otherwise, VFR
conditions are anticipated to prevail through the TAF period.
25-35 knot SE winds will shift to the SW and increase to 30-40
knots (w/gusts 45 knots) behind a dryline late this afternoon
(~22-01Z). Winds will weaken and become light/variable around or
shortly after sunset.. as a lee cyclone progresses eastward
over northwest KS. Winds will shift to the WNW and increase to
10-15 knots overnight.. further increasing to 20-30 knots
shortly after sunrise Monday.
MCK: VFR conditions will prevail for the majority of the
afternoon. Severe thunderstorms may affect the McCook terminal
late this afternoon and early this evening (~23-03Z). MVFR-IFR
stratus is anticipated to develop late this evening and persist
overnight. 25-35 knot SE winds will prevail through the
afternoon. Winds will weaken and become light/variable around or
shortly after sunset as a lee cyclone progresses eastward over
northwest KS and southwest NE. Winds will shift to the WNW and
increase to 15-25 knots shortly after sunrise Monday.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Blowing Dust Advisory until 7 PM MDT /8 PM CDT/ this evening
for KSZ013-014-027-028-041-042.
CO...Blowing Dust Advisory until 7 PM MDT this evening for COZ091-
092.
NE...None.
&&
UPDATE...99
SHORT TERM...KAK
LONG TERM...Vincent
AVIATION...VincentHazardous weather outlook, May 18, 1:40 PM CDT, 3 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 1240 PM MDT Sun May 18 2025 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-191845- Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock- Red Willow- 1240 PM MDT Sun May 18 2025 /140 PM CDT Sun May 18 2025/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...TODAY AND TONIGHT... Severe storms are forecast for this afternoon and evening, mainly between 3 PM and 8 PM MDT. While the majority of the area has a chance for severe storms, locales along and north of Interstate 70 are favored. Very large hail, damaging wind gusts and a few tornadoes are possible. These storms could lead to enhanced danger for those who are celebrating graduations outside. Strong southwest winds will develop behind the dryline this afternoon, mainly along and south of Interstate 70 where sustained winds at 30 to 40 mph may gust up to 55 mph. Wind of this magnitude may create difficult travel conditions, especially for high profile vehicles. Localized reductions in visibility associated with blowing dust are possible. Strong winds and exceptionally dry conditions will also foster a very high grassland fire danger. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A few severe storms are possible Monday afternoon and evening, mainly east of Highway 83. .SPOTTER INFORMATION STATEMENT... Reports of severe weather are appreciated today! Vincent
In the hours before
Local storm report, May 18, 5:10 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
410 PM MDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM Tstm Wnd Gst 1 NNE Goodland 39.37N 101.70W
05/18/2025 M60 MPH Sherman KS ASOS
ASOS station KGLD Goodland measured a 60 mph
(52 knot) wind gust at 4:06 pm MDT (2206
UTC). Sustained at 38 mph.
&&
VincentLocal storm report, May 18, 5:12 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
412 PM MDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM Hail 1 E Peconic 39.33N 102.13W
05/18/2025 E1.25 Inch Kit Carson CO Public
Report from mPING: Half Dollar (1.25 inch).
&&
VincentLocal storm report, May 18, 5:16 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
416 PM MDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM Hail 7 SE Wray 40.01N 102.13W
05/18/2025 M1.00 Inch Yuma CO Trained Spotter
Spotter reported quarter sized hail 7 miles
SE of Wray at approximately 4:05 pm MDT
(2205 UTC).
&&
VincentLocal storm report, May 18, 5:21 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
421 PM MDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM Tornado 7 N Kanorado 39.44N 102.04W
05/18/2025 Sherman KS NWS Employee
Off duty NWS employee reported a tornado 7
miles north of Kanorado (near the CO-KS
border) at 4:16 pm MDT (2216 UTC).
&&
VincentLocal storm report, May 18, 5:31 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
431 PM MDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM Hail 11 NNE Burlington 39.45N 102.19W
05/18/2025 M2.00 Inch Kit Carson CO Storm Chaser
Storm chaser reported hen egg sized hail ~11
miles NNE of Burlington at approximately
4:15 pm MDT (2215 UTC). Location roughly 3
to 4 miles east of Highway 385.
&&
VincentLocal storm report, May 18, 5:35 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Goodland KS
435 PM MDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM Hail Saint Francis 39.77N 101.80W
05/18/2025 E1.00 Inch Cheyenne KS Public
Report from mPING: Quarter (1.00 in).
&&
VincentThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 4:15 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 60 min |
| May 18, 4:45 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 60 min |
| May 18, 4:47 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 28 min |
| May 18, 4:48 PM CDT | Blowing Dust Advisory | GLD | Greeley, Logan, Sherman, Thomas, Wallace, Wichita | 3 hr |
| May 18, 5:00 PM CDT | Tornado Warning | GLD | Greeley, Logan, Wallace, Wichita | 30 min |
| May 18, 5:03 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 27 min |
| May 18, 5:10 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 35 min |
| May 18, 5:13 PM CDT | Tornado Warning | GLD | Cheyenne | 32 min |
| May 18, 5:18 PM CDT | Tornado Warning | GLD | Cheyenne, Sherman | 27 min |
| May 18, 5:22 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 53 min |
| May 18, 5:30 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 60 min |
| May 18, 5:38 PM CDT | Tornado Warning | GLD | Gove, Logan | 37 min |
| May 18, 5:41 PM CDT | Tornado Warning | GLD | Cheyenne | 34 min |
| May 18, 5:44 PM CDT | Tornado Warning | GLD | Cheyenne | 15 min |
| May 18, 5:51 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 32 min |
| May 18, 6:11 PM CDT | Tornado Warning | GLD | Gove, Logan | 34 min |
| May 18, 6:13 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Thomas | 36 min |
| May 18, 6:15 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 60 min |
| May 18, 6:15 PM CDT | Tornado Warning | GLD | Gove, Logan | 30 min |
| May 18, 6:20 PM CDT | Dust Storm Advisory | GLD | Cheyenne, Rawlins | 55 min |
| May 18, 6:29 PM CDT | Tornado Warning | GLD | Cheyenne | 31 min |
| May 18, 6:38 PM CDT | Tornado Warning | GLD | Gove, Sheridan | 37 min |
| May 18, 6:41 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Sheridan, Thomas | 64 min |
| May 18, 5:05 PM CDT | Severe Thunderstorm Warning | GLD | Dundy | 55 min |
| May 18, 6:28 PM CDT | Severe Thunderstorm Warning | GLD | Dundy | 32 min |
| May 18, 6:41 PM CDT | Severe Thunderstorm Warning | GLD | Dundy | 34 min |
| May 18, 6:45 PM CDT | Tornado Warning | GLD | Dundy, Hitchcock | 30 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2025Severe Thunderstorm Warnings in Nebraska, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.